# SDR IPXA2025061901844

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 32,543 hours, 12,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T5876111
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N : 146T5876-111 PANEL NO : 232FFF STA 530 ~ STA 654+22 RBL 11 ~ RBL 33 (REPAIR) I.A.W AMM 25-57-02-004-029, AMM 25-57-03-004-001, AMM 25-57-90-024-010, AMM 25-58-01-004-014, AMM 25-58-05-004-021 AND AMM 25-58-05-004-047 REV.145 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CHECK NORMAL. MAJOR REPAIR.
